Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeroes of the cohomology of the Steenrod algebra


Author: Arunas Liulevicius
Journal: Proc. Amer. Math. Soc. 14 (1963), 972-976
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9939-1963-0157383-7
MathSciNet review: 0157383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0157383-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society